# SDR 95ZZZM11

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Malfunctioned
- Location: Lt Mlg Uplatch
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 101 - KPDX-KDAY - DURING GEAR UPLATCH CHECK, GEAR NOT LATCHED LIGHT ON.  CYCLED GEAR TWO TIMES FOR SUCCESSFUL CHECK.  KDAY MAINTENANCE FOUND WIRE PIN ON LEFT GEAR UPLATCH STRIKER RECESSED.  RESET PIN IN PLUG.  UPLATCH TEST CHECKS GOOD IAW MM 32-30-0.  (M)
